Loading [MathJax]/jax/output/SVG/config.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Pages 141–160 (Mi aa456)  

This article is cited in 4 scientific papers (total in 5 papers)

Research Papers

Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a surface. I. Parabolic Monge-Ampére equations

N. M. Ivochkina, O. A. Ladyzhenskaya

St. Petersburg State University of Architecture and Civil Engineering
Received: 31.01.1994
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: N. M. Ivochkina, O. A. Ladyzhenskaya, “Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a surface. I. Parabolic Monge-Ampére equations”, Algebra i Analiz, 6:3 (1994), 141–160; St. Petersburg Math. J., 6:3 (1995), 575–594
Citation in format AMSBIB
\Bibitem{IvoLad94}
\by N.~M.~Ivochkina, O.~A.~Ladyzhenskaya
\paper Parabolic equations generated by symmetric functions of the eigenvalues of the Hessian or by the principal curvatures of a~surface. I.~Parabolic Monge-Amp\'ere equations
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 141--160
\mathnet{http://mi.mathnet.ru/aa456}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1301835}
\zmath{https://zbmath.org/?q=an:0839.35060|0820.35083}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 575--594
Linking options:
  • https://www.mathnet.ru/eng/aa456
  • https://www.mathnet.ru/eng/aa/v6/i3/p141
  • This publication is cited in the following 5 articles:
    1. Ren, CY, “The first initial-boundary value problem for fully nonlinear parabolic equations generated by functions of the eigenvalues of the Hessian”, Journal of Mathematical Analysis and Applications, 339:2 (2008), 1362  crossref  mathscinet  zmath  adsnasa  isi
    2. Songzhe, L, “Existence of solutions to initial value problem for a parabolic Monge-Ampere equation and application”, Nonlinear Analysis-Theory Methods & Applications, 65:1 (2006), 59  crossref  mathscinet  zmath  isi
    3. Huang, QB, “On a priori C-1,C-alpha and W-2,W-p estimates for a parabolic Monge-Ampere equation in the Gauss curvature flows”, American Journal of Mathematics, 128:2 (2006), 453  crossref  mathscinet  zmath  isi
    4. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Wang, RH, “An improvement of a result of Ivochkina and Ladyzhenskaya on a type of parabolic Monge-Ampere equation”, Chinese Annals of Mathematics Series B, 18:4 (1997), 405  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:566
    Full-text PDF :235
    References:2
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025